# SDR DALA2016042303362

- Difficulty date: April 22, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N762BC
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 28,319 hours, 16,502 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE DENTS ON AFT CARGO LT FRAME AT BS 1320 BETWEEN STR 25-26L.  TRIMMED-OUT DENTS IAW SRM 53-00-07, FIG 201 REPAIR 5.   ACCOMPLISHED PERMANENT REPAIR IAW SRM 53-00-07 REPAIR 5 FIG 201.
